# SDR 2012FA0000248

- Difficulty date: March 5, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Aircraft: N9911N
- Make and model: Cessna 180J
- Aircraft serial: 18052566
- Engine: Cont O470*
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: RHM40E
- Condition: Failed
- Location: Resistor
- Part time: 14 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE SPARK PLUGS, RHM40E WERE CLEANED AND TESTED AND ONE OF THE NEW PLUGS THAT WAS INSTALLED 12 MONTHS AGO DURING THE LAST ANNUAL AND NOW HAS 14 HRS TT SINCE INSTALLATION, THE PLUG FAILED THE INTERNAL RESISTANCE CHECK: THERE WAS NO CINTINUITY THROUGH THE PLUG AT ALL.  THE PLUG WAS RETURNED TO MFG FOR REVIEW OF THE FAILURE OF A VIRTUALLY NEW PLUG.
